# SDR IPXA2019050141644

- Difficulty date: May 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 18,524 hours, 11,535 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR SLIDE ARMING LIGHT, DOES NOT ILLUMINATE. DEFERRED ON MAIN ENTRY DOOR SLIDE ARMING LIGHT IAW MEL 52-73-01-1. **SUPPLEMENTAL SDR** SYSTEM OPS NORMAL WRT 52-73-00-0501 THIS CLEARS M-668913.  AIRCRAFT OK FOR SERVICE.
